# SDR DLM88030332

- Difficulty date: April 3, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 38,637 hours, 30,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT ON AT FL330, STAYED ON WITH CLB TO FL350.  LIGHT STAYED ON APPROX 20 MINUTES THEN WENT OUT.  STAYED OUT REMAINDER OF FLT.  REPLACED RIGHT MLG DOOR PROX SWITCH AND ADJUSTED PER M/M 32-60-05.  GEAR DOOR INDICATION NOW TESTS NORMAL.
